# SDR MZZA96217

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Disbonded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, DISBONDED WERE FOND ON LEFT WING NR 3 SPOILER T/E UPPER SKIN EXISTING REPAIR DOUBLER AT OUTBOARD AND INBOARD CORNERS.  THE EXISTING REPAIR DOUBLERS (2.5 INCH BY 6 INCH ON OUTBOARD CORNER, 6.2 INCH BY 8 INCH ON INBOARD CORNER) WERE REMOVED AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810307 (SEQ NR 05007)  (M)
